# SDR UPS03841202

- Difficulty date: August 25, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RT WING LE UPPER SURFACE HAS 6 CRACKED FASTENER HOLES BETWEEN XFS 597.5 TO XFS 628.75.  BLENDED OUT CORRODED AREAS, CUTOUT DAMAGED AREAS,NDT VERIFIED NO CRACKS AT CUTOUTS,FABRICATED AND INSTALLED DOUBLER AND FILLERS I.A.W SRM. 57-2-1 FIG. 3B,57-3-0 FIG. 18.
